Allergan (Costa Rica) Style 20 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
20-400 |
| Medical Device Problem Code |
Material Invagination (1336)
| Health Effect - Clinical Code |
Wrinkling (2613)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "fatigue, pain and rippling" (fatigue being not device related).This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of wrinkling is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: breast pain, crease/folding of implant.